# SDR 9608791146

- Difficulty date: April 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N146US
- Make and model: Doug DC-10-40
- Aircraft serial: 46755
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fs 495
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING L-CHECK, FOUND CRACKS IN THE NOSE LANDING GEAR WHEEL WELL LEFT AND RIGHT SIDE WEBS AT FS 495, Z= -64.  REPAIRED WEBS (P/N NCA6246-25, -27) PER EA 11-102158.
